# SDR UIEA2018060701063

- Difficulty date: June 7, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 8,368,608 hours, 24,157 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Damaged
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERGENCY SLIDE BUSTLE COVER HAS A LATCH WITH DISBOUNDED INSERTS AT THE FWD BOTTOM LATCH.  REPAIRED THE SLIDE BUSTLE COVER LATCH INSERTS IAW AMM 25-00-00.
